MathSciNet Relay Station
MathSciNet bibliographic data
MR2176028 54C10 (54D15 54D20 54E20 54E30)
Good, Chris; Knight, Robin W. Monotonically countably paracompact, collectionwise Hausdorff spaces and measurable cardinals. Proc. Amer. Math. Soc. 134 (2006), no. 2, 591–597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement